# SDR DXTA200500908

- Difficulty date: August 19, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N116QS
- Make and model: Beech 400A
- Aircraft serial: RK385
- Aircraft time: 470 hours, 392 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pcb
- Part number: 1283640685
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O RED LIGHT IN HANDLE ILLUMINATED.  CYCLED GEAR, GOT 3 GR AND 1 RD. RAN ALT GEAR EXT PROCEDURE.  JACKED THE AIRCRAFT, SWUNG THE GEAR FOUND THAT THE MAIN GEAR DOORS WILL OPEN BUT WILL NOT CLOSE.  TROUBLESHOT SYSTEM AND FOUND RELAY KIT IN PCB 162 BAD.  REPLACED CIRCUIT BOARD P/N 128-364068-5 WITH A NEW BOARD FROM RAYTHEON IAW RAYTHEON STANDARD PRACTICES.  CYCLES GEAR SEVERAL TIMES AND OBSERVED NORMAL CYCLES AND INDICATION IAW RAYTHEON 400/400A MM 32-30-00.  SERVICED BLOW DOWN BOTTLE PER RAYTHEON 400/400A NN 12-00.  OPS CHECKED GOOD.
